MathSciNet Relay Station
MathSciNet bibliographic data
MR233187 46.15 (22.00)
West, James E. Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube. Bull. Amer. Math. Soc. 74 1968 1015–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement